# SDR FDEA201210303780

- Difficulty date: October 30, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,852 hours, 31,675 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG UNSAFE DOOR INDICATION ON T/O. THEN UNSAFE MLG INDICATION ON APPROACH.  FOUND  LT MLG CENTER HINGE FITTINGS FRACTURED AT ACTUATOR ATTACHEMENT LUG, AND CROSSOVER BEAM FITTING CRACKED.  REMOVED AND REPLACED LT MLG CENTER HINGE FITTINGS AND CROSSOVER BEAM FITTING IAW DWG A53833516, A53811470, SRM 51-72-10.
